# SDR AALA202404014027

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N524UW
- Make and model: Airbus A321-231
- Aircraft serial: 3977
- Aircraft time: 49,390 hours, 18,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED A MUSTY, OILY SMELL WHICH STARTED JUST AFTER REACHING 10,000 FT IN THE DECENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
